# SDR SRAA79508

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Bad
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

CHS - FLT ADY1 - ON TAKEOFF AT 60 KNOTS, EXPERIENCED NOSE WHEEL SHIMMY.  AT 80 KNOTS, TAKEOFF WAS REJECTED.  FOUND BOTH NOSE WHEEL TIRES WERE BAD.  REPLACED BOTH NOSE WHEEL ASSEMBLIES, OPS CHECKED PER MM, CHAPTER 32.  (X)
